# SDR FDEA202201180102

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 57,949 hours, 27,042 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 10AT3041
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  903     31-50  4225     18JAN22  CGN  FACT  U  RTO AT 65KTS FOR MASTER WARNING WITH  SPEED BRAKES  ON EICAS   R/R'D SPEEDBRAKE HANDLE POSITION SWITCH S493 IAW AMM  31-51-03-4 TESTED SATIS AC OK   FOR SERVICE
